Help me i have been on symbicourt for 2 years and...Help me I have been on symbicourt for 2 years and have upper respitotory infections often every month ! Add comment Follow a Care Guide Be a Care Guide
- I've been using Symbicort 200/6 turbohaler for many years. I was on vacation in Thailand, felt very sick after waking up in the morning. My partner took me to a hospital and I was seen by a doctor immediately. My temperature was high, my heart rate was 99bpm and irregular, also i had breathing...
- I have had upper respiratory issues on and off since I began taking Topamax for migraine relief in December 2017. I am not certain that my issues are related to the medication and was interested in learning of other's experiences in this regard. Both my internist and my neurologist do not...
- Hello! Is there anything you can use to over come the bad taste??? I rinse well but does not help.almost seems like I have a coating in my mouth. thanks for the help good health Fred
- I have been taking Symbicort fir al.ost a year. I have noticed my hair thinning badly in the front. Now it is coming out by the handfuls.
- My husband and I have had upper respiratory infections since around the time CVS changed valsartan brand. My husband has taken 2 rounds of antibiotics & steroids, plus the shots and the symptoms seem to lessen, but return in full force once the meds are finished. This has gone on for several...
Related support groups
- Support group for people who take Symbicort and have Upper Respiratory Tract Infection (1 member)
- Support group for people who have Upper Respiratory Tract Infection (30 members)
- Support group for people who take Symbicort (205 members)